Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress & Flatulence
Mar 4, 2010

I recently switched to a regime containing Isentress. I am experiencing stomach bloating and severe gas. I have tried Simethicone it doesn't seem to help. I am currently taking probiotics, lemon juice and baking soda. Are there any herbal remedies you would recommend? Does the medication Pancrecarb help re-balance my digestion?

Thank you.

Response from Dr. Henry

Good question-I have numerous patients on raltegravir and have not heard about excessive gas from them (usually less then seen with protease inhibitors). Can be a real challenge to decrease flatulence (no single pill works very often in my experience). I call on readers of this forum to experience with managing excessive gas possibly due to Isentress (raltegravir). Lactose intolerance can sometimes develop as one consideration. Cannot comment on Pancrecarb--no experience with it. KH



Previous
Missing HIV Meds For 2 Weeks
Next
Muscle Soreness on Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement